# SDR SWIA201126910

- Difficulty date: July 21, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 33,302 hours, 46,183 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT WITH PACKS AUTO/NORM AND AUTO/LOW.  (FLT 7777)  REPLACED LEFT PACK ACM, LEFT PACK TEMP CONTROL VALVE AND TIC VALVE.  P/N 2204540-5 (ACM) S/N OFF 76-840.
